# SDR GAIA00665

- Difficulty date: October 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FS360 FRAME CRACKED BELOW STRINGER 7L.CORRECTIVE ACTION: REMOVED DAMAGE FABRICATED NEW ANGLE & FILLERS, FASTENERS IAW REO S00331 INSTALLED ANGLE & FILLERS IAW REO S00331
